UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 10 | Issue 3 | March-2023

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 10 Issue 1
January-2023
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR2301437


Registration ID:
507763

Page Number

e217-e226

Share This Article


Jetir RMS

Title

Two-Dimensional flow due to the stretching of the sheet over a naturally permeable Brinkman bed

Abstract

The study two-dimensional flow of a viscous incompressible fluid through a naturally permeable bed bounded by a stretching sheet has been investigated . The motion being caused solely by stretching of the sheet. The flow behavior due to the strerching of the sheet over a naturally permeable bed using Brinkman’s equation, is examined. The results for , velocity distribution, stream function, pressure coefficient and coefficient of skin- friction at the stretching sheet have been obtained, drawn for different stretching and permeability parameters, and discussed.

Key Words

Cite This Article

"Two-Dimensional flow due to the stretching of the sheet over a naturally permeable Brinkman bed", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.10, Issue 1, page no.e217-e226, January-2023, Available :http://www.jetir.org/papers/JETIR2301437.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Two-Dimensional flow due to the stretching of the sheet over a naturally permeable Brinkman bed", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.10, Issue 1, page no. ppe217-e226, January-2023, Available at : http://www.jetir.org/papers/JETIR2301437.pdf

Publication Details

Published Paper ID: JETIR2301437
Registration ID: 507763
Published In: Volume 10 | Issue 1 | Year January-2023
DOI (Digital Object Identifier):
Page No: e217-e226
Country: Jaipur, Rajasthan, India .
Area: Applied Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

00025

Print This Page

Current Call For Paper

Jetir RMS